# SDR SIMA20140918001

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 36,605 hours, 33,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 200 FEET AGL FLIGHT ATTENDANT CALLED & NOTIFIED FLIGHT CREW THAT SHE WAS SMELLING ELEC SMOKE & SOMETHING BURNING.  COMPLIED WITH AOM ELECT SMOKE & MEMORY ITEM PROCEDURES.  IMMEDIATE RETURN TO FIELD & DECLARED EMER.  THE ACFT WAS REMOVED FROM SERVICE.  TURNED APU OFF, CROSS BLEED AUTO, ENGS 1 & 2 BLEEDS OPEN, PACK 1 & 2 WAS CONFIGURED WITH NO VISIBLE INDICATION OF SMOKE OR FIRE.  NO ODOR OF ELEC SMOKE IN COCKPIT.  TURNED ON ALL COCKPIT & CABIN LIGHTS FOR OVER FOUR HOURS & COMPLIED WITH ETN-EM-72-034 R9 WITH NO EVIDENCE OF ANY ELEC, OIL, OR PLASTIC ODORS.  CANNOT DUPLICATE SMELLS OR ODORS.  THE ACFT RETURN TO SERVICE.
